# SDR 95ZZZW373

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Part time: 29,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME UPPER FLANGE CRACKED BS 620 BETWEEN STRINGER 28L NUMEROUS AREAS.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT DAMAGED AREA (3 PLACES) PER SRM 53-10-4 FIG 1.  INSTALLED FRAME AND REPAIR AND PER SRM 53-10-4 FIG 1 AND SRM 51-30-2.  SIZE 24 INCHES BY 3 INCHES.  TOTAL CYCLES 29235.
